# SDR A6WA200230031

- Difficulty date: September 20, 2002
- Submitted: November 1, 2002
- Operation: Air carrier
- Aircraft: N328MX
- Make and model: Dorner DO328100
- Aircraft serial: 3071
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CLEANING CORROSION FROM TWO CLIP NUT ATTACHED HOLES ON FRAME 38 FOUND TWO HOLES IN FLOOR SUPPORT ANGLE TO BE CRACKED.  MAINTENANCE STOP DRILLED CRACKS AT FRAME 38.  FABRICATED AND INSTALLED REPAIR DOUBLER REF HHC-02-349.  REPAIR PROCEDURE AND SRM DO328 SRM 51-00-01.  (M)
